Previous |  Up |  Next


Title: A well-posedness result for a mass conserved Allen-Cahn equation with nonlinear diffusion (English)
Author: Kettani, Perla El
Author: Hilhorst, Danielle
Author: Lee, Kai
Language: English
Journal: Proceedings of Equadiff 14
Volume: Conference on Differential Equations and Their Applications, Bratislava, July 24-28, 2017
Issue: 2017
Pages: 201-210
Category: math
Summary: In this paper, we prove the existence and uniqueness of the solution of the initial boundary value problem for a stochastic mass conserved Allen-Cahn equation with nonlinear diffusion together with a homogeneous Neumann boundary condition in an open bounded domain of $\mathbb{R}^n$ with a smooth boundary. We suppose that the additive noise is induced by a Q-Brownian motion. (English)
Keyword: Stochastic nonlocal reaction-diffusion equation, monotonicity method, conservation of mass
MSC: 35K55
MSC: 35K57
MSC: 60H15
MSC: 60H30
Date available: 2019-09-27T07:57:39Z
Last updated: 2019-09-27
Stable URL:
Reference: [1] Antonopoulou, D. C., HASH(0x2b12e48), Bates, P. W., Bl\"omker, D., Karali, G. D.: Motion of adroplet for the stochastic mass-conserving Allen-Cahn equation., in SIAM J. Math. Anal. 48 (2016), pp. 670–708. MR 3459976, 10.1137/151005105
Reference: [2] Bauzet, C., Vallet, G., Wittbold, P.: The Cauchy problem for conservation laws with a multiplicative stochastic perturbation., J. Hyperbolic Differ. Equ. 9,4 (2012), pp. 661-709. MR 3021756, 10.1142/S0219891612500221
Reference: [3] Bennett, C., Sharpley, R.: Interpolation of Operators., Academic Press, Vol. 129 (1988). MR 0928802
Reference: [4] Boussaı̈d, S., Hilhorst, D., Nguyen, T.: Convergence to steady state for the solutions of a nonlocal reaction-diffusion equation., Evol. Equ. Control Theory 4,1 (2015), pp. 39-59. MR 3356465, 10.3934/eect.2015.4.39
Reference: [5] Prato, G. Da, J.Zabczyk,: Stochastic equations in infinite dimensions., Second edition. Encyclopedia of Mathematics and its Applications, 152 (2014), Cambridge University Press, Cambridge. MR 3236753
Reference: [6] Kettani, P. El, Hilhorst, D., K.Lee,: A stochastic mass conserved reaction-diffusion equation with nonlinear diffusion., preprint. MR 3917782
Reference: [7] Gess, B.: Strong solutions for stochastic partial differential equations of gradient type., J. of Functional Analysis, vol. 263, no. 8 (2012), pp. 2355-2383. MR 2964686, 10.1016/j.jfa.2012.07.001
Reference: [8] Krylov, N. V., Rozovskii, B. L.: Stochastic evolution equations., J. of Soviet Mathematics, vol. 14 (1981), pp. 1233-1277. MR 0570795, 10.1007/BF01084893
Reference: [9] Marion, M.: Attractors for reaction-diffusion equations: existence and estimate of their dimension., Applicable Analysis: An International Journal, 25:1-2 (1987), pp. 101-147. MR 0911962, 10.1080/00036818708839678
Reference: [10] Rubinstein, J., Sternberg, P.: Nonlocal reaction-diffusion equations and nucleation., IMA J. of Applied Mathematics, 48 (1992), pp. 249-264. MR 1167735, 10.1093/imamat/48.3.249
Reference: [11] HASH(0x2b33508): .[11] R.Temam, //Navier-stokes equations/, Amsterdam: North-Holland, Vol. 2, revised edition (1979). MR 0603444


Files Size Format View
Equadiff_14-2017-1_25.pdf 402.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo